MathSciNet Relay Station
MathSciNet bibliographic data
MR2493289 65L06 (26E50)
Palligkinis, S. Ch.; Papageorgiou, G.; Famelis, I. Th. Runge-Kutta methods for fuzzy differential equations. Appl. Math. Comput. 209 (2009), no. 1, 97–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement